DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Computer Science and Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/2405

Title: Improved bounds for the max-flow min-multicut ratio for planar and Kr, r-free graphs
Authors: Tardos, Éva
Vazirani, Vijay V
Keywords: analysis of algorithms
computational complexity
graph theory
Issue Date: 1993
Citation: Information Processing Letters, 47(2), 77-80p.
Abstract: We consider the version of the multicommodity flow problem in which the objective is to maximize the sum of commodities routed. Garg, Vazirani and Yannakakis proved that the minimum multicut and maximum flow ratio for this problem can be bounded by O(log k), where k is the number of commodities. In this note we improve this ratio to O(1) for planar graphs, and more generally to O(r3) for graphs with an excluded Kr, r minor. The proof is based on the network decomposition theorem of Klein, Plotkin and Rao. Our proof is constructive and yields approximation algorithms, with the same factors, for the minimum multicut problem on such networks.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/2405
Appears in Collections:Computer Science and Engineering

Files in This Item:

File Description SizeFormat
tardosimp93.pdf143.67 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback